Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 8

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 8 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 8 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF     Request Permissions
The topology of transformation groups
P. A. Smith.
Bull. Amer. Math. Soc. 44 (1938), 497-514
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563784
Note on an elementary problem of interpolation
P. Erdös and G. Grünwald.
Bull. Amer. Math. Soc. 44 (1938), 515-518
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563785
On the Peano curve of Lebesgue
I. J. Schoenberg.
Bull. Amer. Math. Soc. 44 (1938), 519
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563786
Note on the curvature of orthogonal trajectories of level curves of Green’s functions
J. L. Walsh.
Bull. Amer. Math. Soc. 44 (1938), 520-523
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563787
A note on linear functionals
R. P. Boas Jr. and J. W. Tukey.
Bull. Amer. Math. Soc. 44 (1938), 523-528
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563788
On certain groups of birational contact transformations
J. M. Feld.
Bull. Amer. Math. Soc. 44 (1938), 529-538
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563789
Polygonal variations
Aline H. Frink and Orrin Frink.
Bull. Amer. Math. Soc. 44 (1938), 539-547
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563790
A property of harmonic functions in three variables
J. W. Green.
Bull. Amer. Math. Soc. 44 (1938), 548-557
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563791
On the class of metrics defining a metrisable space
H. E. Vaughan.
Bull. Amer. Math. Soc. 44 (1938), 557-561
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563792
Formal synthesis of two periodic correspondences, of period five and seven, respectively
H. S. White.
Bull. Amer. Math. Soc. 44 (1938), 562-565
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563793
Divisibility of generalized factorials
Benjamin Rosenbaum.
Bull. Amer. Math. Soc. 44 (1938), 566-572
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563794
Remarks on the classical inversion formula for the Laplace integral
D. V. Widder and N. Wiener.
Bull. Amer. Math. Soc. 44 (1938), 573-575
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563795
Non-cyclic algebras with pure maximal subfields
A. A. Albert.
Bull. Amer. Math. Soc. 44 (1938), 576-579
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563796
The transforms of Fuchsian groups
P. K. Rees.
Bull. Amer. Math. Soc. 44 (1938), 580-586
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563797
A generalization of a property of harmonic functions
Max Coral.
Bull. Amer. Math. Soc. 44 (1938), 587-592
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563798